American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 99 found      Go to page: 1 2 3 4

[1] Joseph A. Ball and Vladimir Bolotnikov. Contractive multipliers from Hardy space to weighted Hardy space. Proc. Amer. Math. Soc. 145 (2017) 2411-2425.
Abstract, references, and article information   
View Article: PDF

[2] Richard Rochberg. Is the Dirichlet space a quotient of $DA_{n}$?. Contemporary Mathematics 693 (2017) 301-307.
Book volume table of contents   
View Article: PDF

[3] Flavia Colonna and Maria Tjani. Weighted composition operators from Banach spaces of analytic functions into Bloch-type spaces. Contemporary Mathematics 687 (2017) 75-95.
Book volume table of contents   
View Article: PDF

[4] Houman Owhadi and Clint Scovel. Separability of reproducing kernel spaces. Proc. Amer. Math. Soc. 145 (2017) 2131-2138.
Abstract, references, and article information   
View Article: PDF

[5] Yu. Belov. Bessel sequences with finite upper density in de Branges spaces. St. Petersburg Math. J. 27 (2016) 599-607.
Abstract, references, and article information   
View Article: PDF

[6] Felipe Gonçalves. Interpolation formulas with derivatives in de Branges spaces. Trans. Amer. Math. Soc. 369 (2017) 805-832.
Abstract, references, and article information   
View Article: PDF

[7] Kelly Bickel and Greg Knese. Canonical Agler decompositions and transfer function realizations. Trans. Amer. Math. Soc. 368 (2016) 6293-6324.
Abstract, references, and article information   
View Article: PDF

[8] Andreas Hartmann and Mishko Mitkovski. Kernels of Toeplitz operators. Contemporary Mathematics 679 (2016) 147-177.
Book volume table of contents   
View Article: PDF

[9] Daniel Seco. Some problems on optimal approximants. Contemporary Mathematics 679 (2016) 193-205.
Book volume table of contents   
View Article: PDF

[10] Pamela Gorkin and Brett D. Wick. Thin Interpolating Sequences. Contemporary Mathematics 679 (2016) 129-145.
Book volume table of contents   
View Article: PDF

[11] Kelly Bickel and Constanze Liaw. Properties of vector-valued submodules on the bidisk. Contemporary Mathematics 679 (2016) 1-11.
Book volume table of contents   
View Article: PDF

[12] Isabelle Chalendar, Emmanuel Fricain and Dan Timotin. A survey of some recent results on truncated Toeplitz operators. Contemporary Mathematics 679 (2016) 59-77.
Book volume table of contents   
View Article: PDF

[13] Gabriele Bianchi and Michael Kelly. A Fourier analytic proof of the Blaschke-Santal\'o Inequality. Proc. Amer. Math. Soc. 143 (2015) 4901-4912. MR 3391048.
Abstract, references, and article information   
View Article: PDF

[14] Michael Hartz. Nevanlinna-Pick spaces with hyponormal multiplication operators. Proc. Amer. Math. Soc. 143 (2015) 2905-2912.
Abstract, references, and article information   
View Article: PDF

[15] Emmanuel Fricain and Javad Mashreghi. Integral representations of the derivatives in $\mathcal{H}(b)$ spaces. Contemporary Mathematics 638 (2015) 137-178.
Book volume table of contents   
View Article: PDF

[16] Luis O. Silva, Gerald Teschl and Julio H. Toloza. Singular Schr\"odinger operators as self-adjoint extensions of $N$-entire operators. Proc. Amer. Math. Soc. 143 (2015) 2103-2115.
Abstract, references, and article information   
View Article: PDF

[17] Daniel Alpay, Palle Jorgensen and Dan Volok. Relative reproducing kernel Hilbert spaces. Proc. Amer. Math. Soc. 142 (2014) 3889-3895.
Abstract, references, and article information   
View Article: PDF

[18] Kenneth R. Davidson, Christopher Ramsey and Orr Moshe Shalit. Operator algebras for analytic varieties. Trans. Amer. Math. Soc. 367 (2015) 1121-1150. MR 3280039.
Abstract, references, and article information   
View Article: PDF

[19] Miroslav Engliš and Harald Upmeier. Asymptotic expansions for Toeplitz operators on symmetric spaces of general type. Trans. Amer. Math. Soc. 367 (2015) 423-476. MR 3271267.
Abstract, references, and article information   
View Article: PDF

[20] G. R. Chacón, E. Fricain and M. Shabankhah. Carleson measures and reproducing kernel thesis in Dirichlet-type spaces. St. Petersburg Math. J. 24 (2013) 847-861.
Abstract, references, and article information   
View Article: PDF

[21] Jim Agler and John E. McCarthy. Hankel vector moment sequences and the non-tangential regularity at infinity of two variable Pick functions. Trans. Amer. Math. Soc. 366 (2014) 1379-1411.
Abstract, references, and article information   
View Article: PDF

[22] Gadadhar Misra, Subrata Shyam Roy and Genkai Zhang. Reproducing kernel for a class of weighted Bergman spaces on the symmetrized polydisc. Proc. Amer. Math. Soc. 141 (2013) 2361-2370.
Abstract, references, and article information   
View Article: PDF

[23] Ryan Hamilton. Pick interpolation in several variables. Proc. Amer. Math. Soc. 141 (2013) 2097-2103.
Abstract, references, and article information   
View Article: PDF

[24] Michael A. Dritschel and James Pickering. Test functions in constrained interpolation. Trans. Amer. Math. Soc. 364 (2012) 5589-5604.
Abstract, references, and article information   
View Article: PDF

[25] Yong Chen. Quasi-wandering subspaces in a class of reproducing analytic Hilbert spaces. Proc. Amer. Math. Soc. 140 (2012) 4235-4242.
Abstract, references, and article information   
View Article: PDF

[26] Palle E. T. Jorgensen, Keri A. Kornelson and Karen L. Shuman. Iterated Function Systems, Moments, and Transformations of Infinite Matrices. Memoirs of the AMS 213 (2011) MR 2858536.
Book volume table of contents   

[27] A. Baranov and H. Woracek. Majorization in de Branges spaces. III. Division by Blaschke products. St. Petersburg Math. J. 21 (2010) 843-875. MR 2604541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Joseph A. Ball, Vladimir Bolotnikov and Sanne ter Horst. Interpolation in de Branges-Rovnyak spaces. Proc. Amer. Math. Soc. 139 (2011) 609-618. MR 2736342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Frédéric Symesak. Sub-Bergman spaces in the unit ball of $\mathbb{C}^{n}$. Proc. Amer. Math. Soc. 138 (2010) 4405-4411. MR 2680064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shuyun Wei. Beurling's phenomenon on analytic Hilbert spaces over the complex plane. Proc. Amer. Math. Soc. 138 (2010) 1439-1446. MR 2578537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 99 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia